# SDR CALA2015092994545

- Difficulty date: September 26, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 81,080 hours, 14,041 cycles
- Engine: Pwa PW4077
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT HYD SYS RESERVOIR QTY LOW, QTY < .40 ADVISORY MSG 01.  ACTIVE CRUISE HARD, RESERVOIR LT FLUID QTY IS LOW.  DB HYD INTERFACE MODULE, HYDIM LT MSG 02.  ACTIVE CRUISE HARD, RESERVOIR LT FLUID QTY IS LOW.  MSG 2910340 ACTIVE ER HARD.  FOUND LT EDP HYD PUMP LEAKING.  REPLACED PUMP IAW MM 29-11-05.  NO OTHER LEAK PRESENT.  SYS TESTED NORMAL ON ENG RUN.
